Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Finite codimensional subalgebras of Stein algebras and semiglobally Stein algebras


Authors: Hà Huy Khoái and Nguyen Văn Khuê
Journal: Trans. Amer. Math. Soc. 330 (1992), 503-508
MSC: Primary 32E25; Secondary 30H05, 32E10
MathSciNet review: 1025755
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following theorem is proved: For each finite codimensional subalgebra $ A$ of a Stein algebra $ B$ there exists a natural number $ n$ such that $ B$ is algebraically isomorphic to $ A \oplus {{\mathbf{C}}^n}$.


References [Enhancements On Off] (What's this?)

  • [1] Hans Grauert and Reinhold Remmert, Theory of Stein spaces, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 236, Springer-Verlag, Berlin-New York, 1979. Translated from the German by Alan Huckleberry. MR 580152 (82d:32001)
  • [2] Robert C. Gunning and Hugo Rossi, Analytic functions of several complex variables, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1965. MR 0180696 (31 #4927)
  • [3] Ha Huy Khoai, On the topology of a class of complex manifolds, Proc. 1st Congress Math., Hanoi, 1971.
  • [4] -, Finiteness of complex analytic spaces, Vietnam Math. J. 1 (1973).
  • [5] -, Finite prolongeability of holomorphic functions on analytic sets, Vietnam Math. J. 3 (1973).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32E25, 30H05, 32E10

Retrieve articles in all journals with MSC: 32E25, 30H05, 32E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1025755-7
PII: S 0002-9947(1992)1025755-7
Article copyright: © Copyright 1992 American Mathematical Society